On Singular Moduli of Drinfeld Modules in Characteristic Two

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)80-97
Number of pages18
JournalJournal of Number Theory
Volume69
Issue number1
DOIs
Publication statusPublished - 1998 Mar 1

Fingerprint

Drinfeld Modules
Modulus

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On Singular Moduli of Drinfeld Modules in Characteristic Two. / Hsia, Liang Chung; Yu, Jing.

In: Journal of Number Theory, Vol. 69, No. 1, 01.03.1998, p. 80-97.

Research output: Contribution to journalArticle

@article{2fa969466b05427eba1679ee723c9e0e,
title = "On Singular Moduli of Drinfeld Modules in Characteristic Two",
author = "Hsia, {Liang Chung} and Jing Yu",
year = "1998",
month = "3",
day = "1",
doi = "10.1006/jnth.1997.2211",
language = "English",
volume = "69",
pages = "80--97",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On Singular Moduli of Drinfeld Modules in Characteristic Two

AU - Hsia, Liang Chung

AU - Yu, Jing

PY - 1998/3/1

Y1 - 1998/3/1

UR - http://www.scopus.com/inward/record.url?scp=0038904358&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038904358&partnerID=8YFLogxK

U2 - 10.1006/jnth.1997.2211

DO - 10.1006/jnth.1997.2211

M3 - Article

AN - SCOPUS:0038904358

VL - 69

SP - 80

EP - 97

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -